# SDR AALA202108231201

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 67,596 hours, 26,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3656
- Condition: Faulted
- Location: Emergency Lights
- Part time: 50,736 hours, 22,029 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT LEFT EMERGENCY LOAD FAULT FAIL OPERATIONAL TEST OF EMERGENCY LIGHTING TEST. REMOVED AND REPLACED LEFT EMERGENCY LOAD ASSEMBLY PER AMM 33-51-00.
